← Return to Tapering off of Lorazepam (Ativan)

Discussion
healthlady22 (@healthlady22)

Tapering off of Lorazepam (Ativan)

Depression & Anxiety | Last Active: Apr 11 11:19am | Replies (35)

Comment receiving replies
@lisalucier

Hi, @brandman48 – I wanted to join @ethanmcconkey in welcoming you to Mayo Clinic Connect. Though we are not medical professionals on Connect, I think that other patients who have taken this medication may have some thoughts for your tapering process. @marazion @jakedduck1 @motormouth79 @cdcc @nycmom @smilie @cielo may have some thoughts to share about the tapering process from lorazepam (Ativan), as they have mentioned this medication or have other experience with tapering off medications.

What kinds of cognitive functioning changes were you having, brandman48? If you've not already contacted your prescribing doctor, he or she would likely want to know about any side effects you were experiencing and also help you with a taper plan. Do you have a taper plan that your physician has suggested?

Jump to this post


Replies to "Hi, @brandman48 - I wanted to join @ethanmcconkey in welcoming you to Mayo Clinic Connect. Though..."

I have been experiencing forgetfulness mostly but also some confusion at times.

They just say to taper off very slowly. I am also taking Buspirone 7.5 mil tablets